# SDR HNAA2021110900528

- Difficulty date: October 14, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885189 LAV. R/H FLOOR GUSSET IS CORRODED ... REMOVED AND REPLACED LAV. R/H FLOOR GUSSET IAW EMB 145 SRM 51-40-02
